Please use this identifier to cite or link to this item:
http://10.1.7.192:80/jspui/handle/123456789/11633
Title: | Bounded Robust Control of Nonlinear Systems Using Neural Network–based HJB Solution |
Authors: | Adhyaru, D. M. Kar, I. N. Gopal, M |
Keywords: | Robust Control HJB Equation Bounded Control System Uncertainty Lyapunov Stability IC Faculty Paper Faculty Paper ITFIC002 |
Issue Date: | 2011 |
Publisher: | Springer |
Series/Report no.: | ITFIC002-10 |
Abstract: | In this paper, a Hamilton–Jacobi–Bellman (HJB) equation–based optimal control algorithm for robust controller design is proposed for nonlinear systems. The HJB equation is formulated using a suitable nonquadratic term in the performance functional to tackle constraints on the control input. Utilizing the direct method of Lyapunov stability, the controller is shown to be optimal with respect to a cost functional, which includes penalty on the control effort and the maximum bound on system uncertainty. The bounded controller requires the knowledge of the upper bound of system uncertainty. In the proposed algorithm, neural network is used to approximate the solution of HJB equation using least squares method. Proposed algorithm has been applied on the nonlinear system with matched and unmatched type system uncertainties and uncertainties in the input matrix. Necessary theoretical and simulation results are presented to validate proposed algorithm. |
Description: | Journal of Neural Computing and Applications, Vol. 20 (1), 2011, Page No. 91- 103 |
URI: | http://10.1.7.192:80/jspui/handle/123456789/11633 |
Appears in Collections: | Faculty Papers, E&I |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
ITFIC002-10.pdf | ITFIC002-10 | 599.84 kB | Adobe PDF | ![]() View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.